MAUDE Adverse Event Report: COLOPLAST A/S GENESIS KIT 13 COATED; PENILE PROSTHESIS

COLOPLAST A/S GENESIS KIT 13 COATED; PENILE PROSTHESIS
Model Number 5192701400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa review.No trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the genesis malleable was being removed due to patient preference, to implant an inflatable prosthesis.Upon incision into the corpora, the physician observed biofilm present in each corpora and on the malleable rods.Due to the infection, another malleable device was placed instead of the inflatable prosthesis.
 
Additional Manufacturer Narrative
This follow-up is created to document the returned device, corrected lot and conclusion of the investigation.Two malleable rods were received for evaluation.As examination of the device may not conclusively confirm or disprove the report of infection quality accepts the physician's observations as to the reason for surgical intervention.The review of the device lot history records indicates this lot passed sterility testing prior to being released.The device was sterile prior to the device packaging being opened and that the infection originated from source(s) other than the device.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database revealed no trends for this lot.Review of nonconforming reports revealed no nonconformance's for this lot.No capas are associated with this lot.

Brand Name
GENESIS KIT 13 COATED
Common Device Name
PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9176552
Report Number2125050-2019-00847
Device Sequence Number14363231
Product Code FAE
UDI-Device Identifier05708932324809
UDI-Public05708932324809
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5192701400
Device Catalogue Number519270
Device Lot Number5953118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR